# SDR CHQA201100242

- Difficulty date: June 9, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE LEFT OMEGA BEAM FLANGE ANGLE AT FRAME 20.  MAINTENANCE REPAIRED THE CABIN FLOOR STRUCTURE LEFT OMEGA BEAM FLANGE ANGLE AT FRAME 20 IN ACCORDANCE WITH SRM 53-00-10.
